Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hospital over, but med. advice seriously needed gpznos

Posted by ChicagoKat on January 31, 2013, at 10:36:14

In reply to Re: Hospital over, but med. advice seriously needed ChicagoKat, posted by gpznos on January 31, 2013, at 6:26:57

Hi gpznos,

As far as the negative sexual side effects go, my guess would be it's the Nortrip. I honestly don't know a lot about Valdoxan since it's not approved here in the US, but I just read a quick bit about it on wikpedia, and it doesn't affect serotonin, so it's less likely.
So if you're concernted about sexual side effects, definitely stay away from any SSRIs, they are notorious for causing these problems, and I believe the TCAs can cause problems too. And the SNRIs.

More and more it's seeming to me that maybe you should give Wellbutrin a try. It causes no sexual side effects, and is a very good antidepressant; the only major problem with it is that it can cause anxiety in some people. But if you're one of the lucky ones, and don't get anxiety when taking it, it should really help with your depression, without giving you the undesirable sexual side effects.
Good luck, and keep us posted!
Kat


On a steady diet of soda pop and Ritalin
-Green Day


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ChicagoKat thread:1036514
URL: http://www.dr-bob.org/babble/20130124/msgs/1036957.html